# SDR 97ZZZX2699

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, THE FOLLOWING LEVEL 2 ITEMS WERE NOTED:   W/C 0260, NR 1 CARGO DOOR LOWER BEAM RT CORNER.   ALL ITEMS WERE CORRECTED DURING C-CHECK ON THE LISTED CARDS.  REF:  OPERATOR CONTROL NR GAIA9731 AND 97ZZZX2697 THROUGH 97ZZZX2702.
